# SDR GAIA9916

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6811
- Make and model: Boeing 727223
- Aircraft serial: 19486
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PHASE IN C-CHECK, THE WEB LOCATED AB BS 1110 TO 1130 AT RBL 60 WAS FOUND CRACKED.  A REPLACEMENT PANEL WAS FABRICATED FROM .050 INCH THICK 7075-0 HT TO T6 AFTER IT WAS FORMED.  STIFFENERS ANGLES FORMED FROM 7075-T6 BY .050 IN LIEU OF WELDED BEADS AS EPR B727 SRM 51-10-1.  REPAIR ACCOMPLISHED IAW AIA EDR B2-06370.  NON ROUTINE 52206.  (M)
